Doctor insights on:
Hives On Face
6 months on 30mg adderal small hives on face appeared 2 days ago spreading although very small should I b concerned? Have cold hands/feet
Unrelated: It would be unlikely to become allergic to Adderall (dextroamphetamine and racemic amphetamine) after having taken it regularly for 6 months. Try some antihistamine to see if it controls your hives. If the hives persist >8 weeks, consult an allergist. I am more concerned about your cold hands and feet (if newly developed) plus mouth ulcers. If these are persistent issues, see a rheumatologist as well. ...Read more
Breaking out in little hives on face, neck, &chest for weekn a half. What could it be? Itchy! i break out, take Benadryl (diphenhydramine) n they go down, itch, then back.
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
5 yr old daughter has hives on face and lots of mucous in lungs just on the walk to school, what could it be?
Allergy?: Hard to give a definitive answer by your description..."mucous in lungs" is horrible sounding(i presume you meant a phlegmy cough); and just from walking to school sounds like an environmental allergy. If this is not the case then i recommend a trip to your friendly neighborhood pediatrician for a thorough exam for your 5 year old. ...Read moreSee 2 more doctor answers
8 yr old severe sunburn type hives on face and neck in spring. Lasts 4-6 wks. Extreme itch. Anti-hist and top. Steroids not help. Is it auto immune?
Unlikely: I suspect that what the child had was something like poison ivy and not truly hives. It usually takes a much more potent cortisone cream to control the rash and at times even oral steroid may be needed. If this has gone away, don't lose sleep over it. If it comes back, see your doctor. ...Read more
Raised red itchy hives on face & neck that come/go for 10 days since husband had stroke driving car while we were going 70 on hwy. Stress related? TX?
Stress Trigger: You definitely have been going through a lot over the last 2 weeks. Stress can trigger a number of health related issues including hives. Treat with non-sedating antihistamines like Zyrtec 1-2 times per day with Benadryl (diphenhydramine) for breakthrough symptoms for the next few days until hives resolve and things settle down. Take care of yourself and your husband. All the best. ...Read more
Rashes that are scabbing on stomach and back then developing hives on face ? What are the treatments and causes
Infection: I would have the reach cultured to rule out staph or strep infection. ...Read more
I have hives on face w swollen lip. Benadryl (diphenhydramine) hasnt worked. breathing fine. ER trip??
Not yet: You don't mention how long you have had the symptoms and how much Diphenhydramine (Benadryl) you have taken. You can take 2 OTC (25mg) capsules up to a maximum of 4 doses in 24 hours. If you fall sleep and wake up no better, see a physician ASAP. As long as you don't get worse and breathing is fine, you don't have to go to ER, but someone has to drive you if you go. ...Read moreSee 1 more doctor answer
Hives on face neck and chest that started 2 days after finishing a z oak. Nothing else in my life is new but that medication. It's very itchy but I'm not anaphylactic my breathing is fine. My heart races a bit but not insane. I have nausea and digestive u
See doctor: Although the likelihood is low, it is possible that you have become allergic to z pak (azithromycin). Given its long half life, the reaction may linger on for another week. On the other hand, this could be from a viral infection for which you were given z pak (azithromycin) . Given your heart and GI symptoms, it is prudent to get checked by your doctor ASAP. ...Read more
Diagnosed w/strep throat, took amoxicillin for 2 days,dvlp'd hives on face feet hands from penicillin reactions, how to make hives go away fast?
I have bad hives on my face. Do you recommend any type of mild soap I can use to cleanse my face?
Ever since having my son everytime I take an ibprofen for pain I break out in hives on my face why?
Allergic Reaction: Your reaction to Ibuprofen after pregnancy could have actually started when you were pregnant due to the hightened sensitivity a woman develop at time of pregnant. The reason you are having the reaction in the face is that now you are overly sensitive to the med and reacting immediately and developing a localized reaction, hence the reaction in the face which is around the site first exposed. ...Read more
I keep breaking out in hives on my face and chest but only during a certain time of day then they dissapear.This has occurred for the past 3 days. ?
Usually not serious: Hives come from an over-reaction of immune system . Most of the time, they are mild, but cause isn't found ..It just runs it's course. Hives typically come &go. Keep taking an over the counter antihistamine(allegra, claritin, (loratadine) zyrtec) during the day &benadryl @ night if needed.Calamine can be soothing . If you have other symptoms(swelling of face, tongue; trouble breathing) see an allergist asap. ...Read more
Hard to tell: Lots of things can contribute to that - both conditions specific to you, such as how you react to heat, blood pressure, or the changes in the nervous system during orgasm, to things specific to your boyfriend such as the proteins on the surface of his sperm, or trace amounts of medications he may be taking that are present in his ejaculate. You need to see an allergist to help figure this out. ...Read moreSee 1 more doctor answer
I don't know what spider bit me, but my cheek is swollen and my body has broken out in hives, including my face?
Doesn't matter...: ...What bit you. Bug bite are all treated the same way, usually with antihistamines, and an antibiotic if an infection should develop. There are other causes of swelling and hives, however - so if you do not see a prompt response to a long-acting antihistamine such as allergra, see your doctor for a proper examination. ...Read moreSee 1 more doctor answer
What kind of sunscreen can a person with sensitive skin use? My 5 year old son has always had a skin problem because he has light sensitive skin. We have tried all types of sunscreen and he always seems to get a reaction to them. He gets hives on his face
Yes: All drugs can cause an allergic reaction. The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other drugs. If you think you are having a reaction, call your doctor. If you get symptoms like throat swelling or trouble breathing, get to the emergency room. ...Read more